# SDR QMLA2015072115061

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N538LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0480
- Aircraft time: 3,865 hours, 12,895 cycles
- Engine: Pwa PW206B2
- Engine time: 2,392 hours, 1,152 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 305324501
- Part serial: PCEBJ0274
- Condition: Making Metal
- Location: Nr 1
- Part time: 2,392 hours, 1,152 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

THE PILOT HAD JUST DEPARTED HOSPITAL WITH PATIENT ON BOARD FOR TRANSFER TO ANOTHER HOSPITAL.  APPROX 9 MINUTES INTO THE FLIGHT, THE PILOT & CREW EXPERIENCED A VIOLENT YAWING, JOSTLING & HEARD A LOUD THUD FROM THE BACK OF THE ACFT.  ALL ENG INDICATIONS WERE NORMAL.  AN EMER LANDING ZONE WAS IDENTIFIED & THE PILOT THEN REDUCED AIRSPEED & DESCENDED FOR LANDING.  AT APPROX 800 FOOT AGL, HE OBSERVED A NR 1 ENG CHIP LIGHT.  HE LANDED THE ACFT IN THE FIELD & PERFORMED AN ENG SHUTDOWN.  THE MECHANIC ARRIVED & INSPECTED THE CHIP PLUG & FOUND EXCESSIVE CHIPS ON THE PLUG.  THE ENG WAS DEEMED TO BE UNSERVICEABLE AT THAT POINT.  ANOTHER ENG IS CURRENTLY ON THE WAY AS THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION.
